Change search
ReferencesLink to record
Permanent link

Direct link
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematical Statistics.ORCID iD: 0000-0002-6608-0715
2009 (English)In: SIAM Journal of Control and Optimization, ISSN 0363-0129, E-ISSN 1095-7138, Vol. 48, no 4, 2751-2770 p.Article in journal (Refereed) Published
Abstract [en]

We consider the problem of optimal multiple switching in a finite horizon when the state of the system, including the switching costs, is a general adapted stochastic process. The problem is formulated as an extended impulse control problem and solved using probabilistic tools such as the Snell envelope of processes and reflected backward stochastic differential equations. Finally, when the state of the system is a Markov process, we show that the associated vector of value functions provides a viscosity solution to a system of variational inequalities with interconnected obstacles.

Place, publisher, year, edition, pages
2009. Vol. 48, no 4, 2751-2770 p.
Keyword [en]
real options, backward stochastic differential equations, Snell, envelope, stopping time, optimal switching, impulse control, variational inequalities, stochastic differential-equations, exit decisions, investments, entry, uncertainty, valuation
URN: urn:nbn:se:kth:diva-18797DOI: 10.1137/070697641ISI: 000270194500031ScopusID: 2-s2.0-84907817384OAI: diva2:336844
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2010-12-20Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Djehiche, Boualem
By organisation
Mathematical Statistics
In the same journal
SIAM Journal of Control and Optimization

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 41 hits
ReferencesLink to record
Permanent link

Direct link